Items where Author is "Kamarulzaman Ibrahim , "

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 19.

Article

Laila Naji Ba Dakhn, and Mohd Aftar Abu Bakar, and Kamarulzaman Ibrahim, (2023) Bayesian estimation of time to failure distributions based on skew normal degradation model : an application to GaAs laser degradation data. Sains Malaysiana, 52 (2). pp. 641-653. ISSN 0126-6039

Muhammad Hilmi Abdul Majid, and Kamarulzaman Ibrahim, (2021) Composite pareto distributions for modelling household income distribution in Malaysia. Sains Malaysiana, 50 (7). pp. 2047-2058. ISSN 0126-6039

Wan Zawiah Wan Zin, and Abdul Aziz Jemain, and Marina Zahari, and Kamarulzaman Ibrahim, (2020) Analisis penskalaan bagi kejadian hujan ekstrim di Semenanjung Malaysia. Sains Malaysiana, 49 (10). pp. 2573-2585. ISSN 0126-6039

Muhammad Aslam Mohd Safari, and Nurulkamal Masseran, and Kamarulzaman Ibrahim, and Saiful Izzuan Hussain, (2019) Measuring income inequality in Malaysia based on household income survey. Journal of Quality Measurement and Analysis, 15 (2). pp. 59-75. ISSN 1823-5670

Alhamide, A.A. and Kamarulzaman Ibrahim, and Alodat, M.T. and Wan Zawiah Wan Zin, (2019) Bayesian inference for linear regression under alpha-skew-normal prior. Sains Malaysiana, 48 (1). pp. 227-235. ISSN 0126-6039

Zamira Hasanah Zamzuri, and Mohd Syafiq Sapuan, and Kamarulzaman Ibrahim, (2018) The extra zeros in traffic accident data: a study on the mixture of discrete distributions. Sains Malaysiana, 47 (8). pp. 1931-1940. ISSN 0126-6039

Wahidah Sanusi, and Kamarulzaman Ibrahim, (2012) Application of loglinear models in estimating wet category in monthly rainfall. Sains Malaysiana, 41 (11). pp. 1345-1353. ISSN 0126-6039

Muzirah Musa, and Kamarulzaman Ibrahim, (2012) Existence of long memory in ozone time series. Sains Malaysiana, 41 (11). pp. 1367-1376. ISSN 0126-6039

Nuzlinda Abdul Rahman, and Abdul Aziz Jemain, and Kamarulzaman Ibrahim, and Ahmad Mahir Razali, (2011) Pemetaan kes kemortalan bayi di Semenanjung Malaysia menggunakan kaedah Bayes Empirik. Sains Malaysiana, 40 (5). pp. 527-535. ISSN 0126-6039

Kamarulzaman Ibrahim, (2011) On comparison of some variation of ranked set sampling. Sains Malaysiana, 40 (4). pp. 397-401. ISSN 0126-6039

Faridatulazna A. Shahabuddin, and Norkhairul Aizura Nordin, and Kamarulzaman Ibrahim, and Abdul Aziz Jemain, (2010) Perbandingan beberapa ujian kebagusan penyuaian untuk taburan normal dan taburan logistik. Journal of Quality Measurement and Analysis, 6 (2). pp. 99-104. ISSN 1823-5670

Wan Zin Wan Zawiah, and Abdul Aziz Jemain, and Kamarulzaman Ibrahim, and Jamaludin Suhaila, and Mohd Deni Sayang, (2009) A Comparative Study of Extreme Rainfall in Peninsular Malaysia: With Reference to Partial Duration and Annual Extreme Series. Sains Malaysiana, 38 (5). pp. 751-760. ISSN 0126-6039

Abdul Aziz Jemain, and Amer Al-Omari , and Kamarulzaman Ibrahim, (2008) Two stage ranked set sampling for estimating the population median. Sains Malaysiana, 37 (1). pp. 95-99. ISSN 0126-6039

Naeimah Mamat, and Kamarulzaman Ibrahim, and Abdul Aziz Bidin, (2007) Pendekatan bayesian berhirarki untuk penganggaran indeks kepelbagaian Shannon bagi macrobenthos. Journal of Quality Measurement and Analysis, 3 (1). pp. 121-129. ISSN 1823-5670

Kamarulzaman Ibrahim , and Heng , Khai Theng (2006) Modeling of fatal injury rates among Malaysian workers using poisson regression approach. Journal of Quality Measurement and Analysis, 2 (1). pp. 75-80. ISSN 1823-5670

Kamarulzaman Ibrahim, (2000) A problem in assessing the effectiveness of small roundabouts over time. Sains Malaysiana, 29 . pp. 81-92. ISSN 0126-6039

Kamarulzaman Ibrahim, and Abdul Aziz Jemain, (1997) On an application of sequential bayesian techniques for estimating the fatality rate of Dengue in Malaysia. Sains Malaysiana, 26 (3&4). pp. 25-30. ISSN 0126-6039

Kamarulzaman Ibrahim, (1997) A study of exposure to accidents at small roundabouts. Sains Malaysiana, 26 (2). pp. 65-81. ISSN 0126-6039

Kamarulzaman Ibrahim, (1996) On the choice of the prior distribution in the bayesian analysis for the evaluation of mini roundabouts as a road safety measure. Sains Malaysiana, 25 (4). pp. 11-18. ISSN 0126-6039

This list was generated on Sun Apr 21 08:47:10 2024 MYT.